Anxiety and rise in thyroxine

I had a TT four years ago and am on 100 thyroxine my dr won t raise it as my TSH is surpressed. I have been suffering joint and muscle pain ,raised cholesterol dry eyes and anxiety just feeling fed up as many people on here do I want to be my old self again.i have just got back from family holiday where I really struggled with being away from home.i decided to up my thyroxine to 112 so this morning at 5.30 I took raised dose when I got up at 7.30 I felt really anxious as if my body had gone into overdrive could the raised dose have an effect that quickly? Really don t know what to do next I feel the anxiety is taking over my life and every time I have to go anywhere I feel anxious I have tried relaxation and followed a Charles Linden course but still struggle with anxiety

Any suggestions please

Piedo

I

3 Replies

oldestnewest
  • No, I don't think it could. But, it could be that you were nervous about increasing your dose by yourself and that increased your anxiety. Anxiety is a symptom of low thyroid, anyway. And your doctor isn't helping, is he? His knowledge of thyroid is rather limited. Does he test anything other than TSH? Because once you are on thyroid hormone replacement, the TSH is irrelevant. It certainly doesn't mean you are over-medicated, taken on it's own. You need to see the FT4 and FT3, as well.

    If I were you, I would invest in my future health by getting my own tests done. You need :

    TSH

    FT4

    FT3

    vit D

    vit B12

    folate

    ferritin

    That will give you a clearer picture of what is going on.

    May I ask why you had a TT? Did you have Graves Disease?

  • Thanks grey goose

    I had a TT due to a multinodular goitre it had been growing for 23 years developing after the birth of my son

    All my dr tests is TSH and T 4

    Think I will get blue horizon tests done and then decide from there

    Piedo

  • You're welcome. :)

You may also like...